I've taken the pill five or six times in the first half of the year, but this month I had an emergency contraceptive pill on September 8, and then I had a withdrawal bleed on September 15, and then I took another emergency contraceptive pill on September 18, and I'm bleeding again today, so I think it's a withdrawal bleed.Recovery
Hello, according to your description, the frequency of oral emergency contraceptives is very high, the emergence of withdrawal bleeding is normal, but emergency contraceptives, if taken too much, may cause abnormal menstruation, endocrine disruption, and even lead to infertility, etc., resulting in harm recovery time varies from person to person, some can recover after two or three, but some need hospitalization
Hello, after taking the emergency contraceptive pill after sex, if you stop taking the pill and experience withdrawal vaginal bleeding, it means that the contraceptive is successful and you are not pregnant, and the withdrawal vaginal bleeding also belongs to normal menstruation, which may return to normal only after stopping the pill for a period of time.
Emergency contraception can only be used as a remedy for occasional contraceptive failure, but not as a regular contraceptive method. Short-term continuous use of emergency contraception is likely to cause abnormal bleeding, and may even cause premature ovarian failure, which is very serious.